# SDR DALA2015040602627

- Difficulty date: April 5, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 67,155 hours, 49,896 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTS AT ROW 4C, 24E, 28E, AND 33E IN THE CABIN WERE INOPERATIVE.  MAINTENANCE FOUND A FAILED CONNECTOR IN THE WIRE HARNESS AND REPLACED IT. THE FUNCTIONAL CHECK OF THE SYSTEM WAS GOOD.  LP 1892209
